MathSciNet Relay Station
MathSciNet bibliographic data
MR63686 (16,163b) 52.0X
Federer, Herbert Some integralgeometric theorems. Trans. Amer. Math. Soc. 77, (1954). 238–261.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement